Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new wellbutrin user

Posted by miriam18 on June 15, 2001, at 7:22:31

In reply to Re: new wellbutrin user Mariaz, posted by Cam W. on June 14, 2001, at 20:43:30

I have been taking Welbutrin for about a month. Initially, I began with 150 mgs, 75 mgs, twice a day, then proceed to 300 mgs. after about 10 days, 150 mgs, twice a day. I feel good on Welbutrin, more energy, less desire to eat (I was previously on Prozac for 12 years, with good success), however in the last week I have developed a severe "yawning" problem. I have an impetus to yawn, I begin to yawn and can't "complete" the yawn. Seems as if I can't get in the air I need to complete the yawn. This happens several times an hour throughout the day. I called my psychiatrist to see if this was a side-effect, since Welbutrin is the only new substance I've recently added. He said he has not heard of this as a Welbutrin side-effect. Any information will be appreciated. Miriam18


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:miriam18 thread:10786
URL: http://www.dr-bob.org/babble/20010612/msgs/66540.html